Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

31 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932956
RENYI DIVERGENCE AND THE CENTRAL LIMIT THEOREM
Bobkov SG, Chistyakov G, Götze F (2019)
ANNALS OF PROBABILITY 47(1): 270-323.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2930270
Optimal bilinear control of nonlinear stochastic Schrödinger equations driven by linear multiplicative noise
Barbu V, Röckner M, Zhang D (2018)
The Annals of Probability 46(4): 1957-1999.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920359
Lattice approximation to the dynamical $\phi_{3}^{4}$ model
Zhu R, Zhu X (2018)
The Annals of Probability 46(1): 397-455.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931096
Well-posedness and regularity for quasilinear degenerate parabolic-hyperbolic SPDE
Gess B, Hofmanová M (2018)
ANNALS OF PROBABILITY 46(5): 2495-2544.
PUB | PDF | DOI | Download (ext.) | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904084
Strong uniqueness for SDEs in Hilbert spaces with nonregular drift
Da Prato G, Flandoli F, Röckner M, Veretennikov AY (2016)
The Annals of Probability 44(3): 1985-2023.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2933251
Degenerate parabolic stochastic partial differential equations: Quasilinear case
Debussche A, Hofmanová M, Vovelle J (2016)
The Annals of Probability 44(3): 1916-1955.
PUB | PDF | DOI | Download (ext.) | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2759912
Sub and supercritical stochastic quasi-geostrophic equation
Röckner M, Zhu R, Zhu X (2015)
The Annals of Probability 43(3): 1202-1273.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2660899
EXPLICIT RATES OF APPROXIMATION IN THE CLT FOR QUADRATIC FORMS
Götze F, Zaitsev AY (2014)
The Annals of Probability 42(1): 354-397.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2701611
LOCAL UNIVERSALITY OF REPULSIVE PARTICLE SYSTEMS AND RANDOM MATRICES
Götze F, Venker M (2014)
The Annals of Probability 42(6): 2207-2242.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2636018
Strong uniqueness for stochastic evolution equations in Hilbert spaces perturbed by a bounded measurable drift
Da Prato G, Flandoli F, Priola E, Röckner M (2013)
The Annals Of Probability 41(5): 3306-3344.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2622291
RATE OF CONVERGENCE AND EDGEWORTH-TYPE EXPANSION IN THE ENTROPIC CENTRAL LIMIT THEOREM
Bobkov SG, Chistyakov GP, Götze F (2013)
The Annals Of Probability 41(4): 2479-2512.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2523756
The stochastic reflection problem on an infinite dimensional convex set and BV functions in a Gelfand triple
Röckner M, Zhu R, Zhu X (2012)
The Annals of Probability 40(4): 1759-1794.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2510017
TWO-SIDED ESTIMATES OF HEAT KERNELS ON METRIC MEASURE SPACES
Grigoryan A, Telcs A (2012)
The Annals of Probability 40(3): 1212-1284.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794071
Probabilistic representation for solutions of an irregular porous media type equation
Blanchard P, Röckner M, Russo F (2010)
The Annals of Probability 38(5): 1870-1900.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794544
THE CIRCULAR LAW FOR RANDOM MATRICES
Götze F, Tikhomirov A (2010)
ANNALS OF PROBABILITY 38(4): 1444-1491.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1633933
Existence of strong solutions for stochastic porous media equation under general monotonicity conditions
Barbu V, Da Prato G, Röckner M (2009)
Annals of Probability 37(2): 428-452.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631003
Limit theorems in free probability theory I
Chistyakov G, Götze F (2008)
ANNALS OF PROBABILITY 36(1): 54-90.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608272 PUB | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608265
Euclidean Gibbs measures on loop lattices: Existence and a priori estimates
Albeverio S, Kondratiev Y, Pasurek T, Röckner M (2004)
ANNALS OF PROBABILITY 32(1A): 153-190.
PUB | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608262
Limit distributions of studentized means
Chistyakov G, Götze F (2004)
ANNALS OF PROBABILITY 32(1A): 28-77.
PUB | WoS
 

Filter und Suchbegriffe

issn=0091-1798

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung